# SDR USAA2010041290750

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 33,927 hours, 13,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 46 - PHX-DCA - EMERGENCY EGRESS SYSTEM - L1 ENTRY DOOR EMERGENCY OPERATION CYLINDER SHOWS ZERO PRESSURE.  REMOVED AND REPLACED DIAPHRAGM AND SERVICED CYLINDER PER JOB CARD R1C25305.  LEAK CHECKED GOOD.
